# SDR 2005FA0001564

- Difficulty date: November 14, 2005
- Submitted: December 1, 2005
- Operation: General aviation
- Aircraft: N779AZ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5176
- Engine: Ge CF34*
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 6279622
- Part serial: 066C7187
- Condition: Failed
- Location: Air Conditioning
- Part time: 2,795 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING WOULD INTERMITTENTLY GO UNCONTROLLABLY FULL HOT.  IN THE HANGAR, FOLLOWING MAINTENANCE MANUAL TROUBLESHOOTING FLOW CHART WOULD NOT REVEAL AND DISCREPANCIES.  AFTER RUNNING SYSTEM ON RAMP AND GETTING SYSTEM TO FAIL.  LT AIR CONDITIONING SYSTEM LOW LIMIT TEMPERATURE CONTROL SWITCH WAS FOUND OPEN.  REMOVED SWITCH FROM AIRCRAFT AND COOLED IN SHOP, CHECKED AGAIN AND SWITCH CHECKED GOOD.  HEATED WITH HEAT GUN AND SWITCH OPENED.  REPLACED WITH NEW UNIT.  OPS CHECKED GOOD.  (K)
